Über ein abstraktes Maximumprinzip

Authors

  • I. Kolumbán "Babeş Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

Dubovitskiĭ, A. Ya., and A. A. Milyutin, Extremum Problems in the Presence of Restrictions, U,R.S.S., Computational Mathematics and Mathematical Physics 5, 3, 1-80, 1965, https://doi.org/10.1016/0041-5553(65)90148-5

Girsanov, I. V., Lectures on mathematical theory of extremum problems. Edited by B. T. Poljak. Translated from the Russian by D. Louvish. Lecture Notes in Economics and Mathematical Systems, Vol. 67. Springer-Verlag, Berlin-New York, 1972. iv+136 pp., MR0464021, https://doi.org/10.1007/978-3-642-80684-1

Gurin, L. G., Stoljarova, E. M., The maximum principle in a certain minimax problem. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 13 (1973), 1175-1185, 1363, MR0348587.

Hoffmann, K.-H., Kolumbán, I., Verallgemeinerte Differenzierbarkeitsbegriffe und ihre Anwendung in der Optimierungstheorie. (German) Computing (Arch. Elektron. Rechnen) 12 (1974), no. 1, 17-41, MR0454788, https://doi.org/10.1007/bf02239497

Köthe, Gottfried, Topologisch lineare Räume. I. (German) Zweite verbesserte Auflage. Die Grundlehren der Mathematischen Wissenschaften, Band 107 Springer-Verlag, Berlin-New York 1966 xii+456 pp., MR0194863.

Lempio, F., Tangentiamannigfaltigkeiten und infinite Optimierung, Habilitationsshrift, Universität Hamburg, 1972.

Ljusternik, I. A. und W. I. Sobolew, Elemente der Funktionalanalysis, Berlin, Akademie-Verlag, 1968.

Nashed, M. Z., Differentiability and related properties of nonlinear operators: Some aspects of the role of differentials in nonlinear functional analysis. 1971 Nonlinear Functional Anal. and Appl. (Proc. Advanced Sem., Math. Res. Center, Univ. of Wisconsin, Madison, Wis., 1970) pp. 103-309 Academic Press, New York , MR0276840, https://doi.org/10.1016/b978-0-12-576350-9.50006-0

Pshenichnyi, B. N., Necessary conditions for an extremum. Translated from the Russian by Karol Makowski. Translation edited by Lucien W. Neustadt. Pure and Applied Mathematics, 4 Marcel Dekker, Inc., New York 1971 xviii+230 pp., MR0276845.

Warga, J., On a class of minimax problems in the calculus of variations. Michigan Math. J. 12 1965 289-311, MR0181527, https://doi.org/10.1307/mmj/1028999365

Wener, J., Lagrangesche Variationsprobleme, Vortrag anässlich des Symposiums über infinite Optimierung und optimale Steuerungen am Institut für angewandte Mathematik der Universität Hamburg, Hamburg, 1972.

Downloads

Published

1974-02-01

How to Cite

Kolumbán, I. (1974). Über ein abstraktes Maximumprinzip. Rev. Anal. Numér. Théorie Approximation, 3(1), 37–46. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1974-vol3-no1-art6

Issue

Section

Articles